# SDR LS1R088299

- Difficulty date: February 23, 2002
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Compass
- Part number: PAI700
- Part serial: 34602
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL COMPASS IS DEFECTIVE.
